A 35-year-old female asked:
After a 3 day followed by a 5 day antibiotic and still immediate return of uti, should there be a concern?
1 doctor answer
Dr. Michael Ein answered
47 years experience in Infectious Disease
See below: This antibiotic failure suggests the infecting organism is resistant to the antibiotic or that the antibiotic was given in inadequate dosage, was not well absorbed or was given for too short a duration. It is also possible that there is an infection stone in the kidney or ureter or that there is some other abnormality of the urinary tract. Have a urine c&s done and get a renal/bladder ultrasound.
Answered on Jan 11, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!